# SDR AALA202210057395

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: D5337061320400
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND AFT MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITTING BETWEEN FR 42 AND FR 43 AT S42R. REPLACED FITTING PER EA 338751.
